Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Note on: ``Positive Cesàro means of numerical series'' (Proc. Amer. Math. Soc. 45 (1974), 63-68) by Richard Askey

Author: J. Bustoz
Journal: Proc. Amer. Math. Soc. 45 (1974), 69
MSC: Primary 40G05
MathSciNet review: 0342901
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a short proof of a result due to R. Askey.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40G05

Retrieve articles in all journals with MSC: 40G05

Additional Information

Keywords: Cesàro means
Article copyright: © Copyright 1974 American Mathematical Society